Pacific Journal of Mathematics

Cauchy transforms and characteristic functions.

Kenneth C. Pietz

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 563-568.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905689

Mathematical Reviews number (MathSciNet)
MR0385130

Zentralblatt MATH identifier
0304.45002

Subjects
Primary: 30A98

Citation

Pietz, Kenneth C. Cauchy transforms and characteristic functions. Pacific J. Math. 58 (1975), no. 2, 563--568. https://projecteuclid.org/euclid.pjm/1102905689


Export citation

References

  • [1] P. R. Ahern and Donald Sarason, On Some Hypo-Dirichlet Algebras of Analytic Functions, Amer. J. Math., 89, 4 (1967), 932-941.
  • [2] A. M. Davie, Dirichlet Algebras of Analytic Functions, J. Functional Analysis, 6 (1970), 348-356.
  • [3] P. Duren, Theory of Hp spaces, Academic Press, New York, 1970.
  • [4] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N. J.,1969.
  • [5] T. W. Gamelin and John Garnett, Pointwise Bounded Approximation and DirichletAlgebras, J. Functional Analysis, 8 (1971), 360-404.
  • [6] John Garnett, Analytic capacity and Measure, Lecture Notes in Math. No.297,Springer,1972.
  • [7] John Wermer, Solution to a Problem in Advanced Problems and Solutions, Amer. Math. Monthly, 64 (1957), 372.